MathSciNet Relay Station
MathSciNet bibliographic data
MR390408 34G05 (47A50)
Donaldson, James A.; Goldstein, Jerome A. Some remarks on uniqueness for a class of singular abstract Cauchy problems. Proc. Amer. Math. Soc. 54 (1976), 149–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement